Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weighted norm inequalities for multipliers

Author: Cristian E. Gutiérrez
Journal: Proc. Amer. Math. Soc. 102 (1988), 290-294
MSC: Primary 42B15,; Secondary 42B25,42B30
MathSciNet review: 920988
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the two-weight function problem for a class of multiplier operators that include the Riesz and Bessel potentials.

References [Enhancements On Off] (What's this?)

  • [1] E. Adams, On the identification of weighted Hardy spaces, Indiana Univ. Math. J. 32 (1983), 477-489. MR 703279 (85g:42024)
  • [2] Bui Huy Qui, On Besov, Hardy and Triebet spaces for $ 0 < p \leq 1$, Ark. Mat. 21 (1983), 169-184. MR 727341 (86c:46027)
  • [3] S. Chanillo and R. L. Wheeden, $ {L^p}$ estimates for fractional integrals and Sobolev inequalities, with applications to Schrödinger operators, preprint.
  • [4] C. L. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [5] A. E. Gatto, C. E. Gutiérrez and R. L. Wheeden, Fractional integrals on weighted $ {H^p}$ spaces, Trans. Amer. Math. Soc. 289 (1985), 575-589. MR 784004 (86k:42037)
  • [6] R. Johnson, Application of Carleson measures to partial differential equations and Fourier multiplier problems, Lecture Notes in Math., vol. 992, Springer-Verlag, Berlin and New York, 1983, pp. 16-72. MR 729345 (85f:42033)
  • [7] R. Kerman and E. Sawyer, Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms and Carleson measures, preprint. MR 766965 (86m:35126)
  • [8] J.-O. Strömberg and A. Torchinsky, Weighted Hardy spaces (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15,, 42B25,42B30

Retrieve articles in all journals with MSC: 42B15,, 42B25,42B30

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society